# SDR DXTA200702547

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 10,479 hours, 8,582 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Unknown
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LANDING THERE WAS AN UNSAFE RT MLG INDICATION (GREEN LIGHT OUT) WITH NO OTHER UNSAFE INDICATIONS EMERGENCY EXTENSION WAS PERFORMED WITH BOTTLE.   T/S SYS AND FOUND RT GEAR INDICATOR BULB INOP.  REPLACED WITH NEW FROM A/C FLYAWAY KIT.  SERVICED BLOW DOWN SYS AND BLED.  OPS CHECK GOOD.  IAW MM 32-01-00 AND 32-61-00.
